# SDR AALA20111004DFW01

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 64,279 hours, 33,460 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: SS092100037001
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMBOUT.  TURNED HIGH PRESSURE BLEED SWITCH TO OFF AND LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED DWF LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AIR CONDITIONING GROUND CHECK VALVE ASSEMBLY.
